[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

[IP] bleeding infusion sites



The last three infusion sites I have removed have been bleeders. I get a
stream of blood running down my abdomen.
I have been using Quicksets for 8 months and this is the first time this has
happened. Does anybody know what causes this?
I am not worried I have plenty of blood. I would just like to know why it is
happening. It is summer and the temperature is higher and I am more active,
doing vegetable gardening and a lot of walking. No new meds or anything like
that.

Have A Good Day
John S Wilkinson
Rome, New York
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org